| Model Number |
B1060-150 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that prior to a procedure to treat an unspecified lesion, a 6x150 mm armada 35 percutaneous transluminal angioplasty (pta) catheter was being aspirated to remove air and the air just kept filling the syringe.The device was noted to have leaked near the seal by the hub.There was no device use or patient involvement.Another abbott balloon was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.